EconPapers    
Economics at your fingertips  
 

Approximation of the Integrals of the Gaussian Distribution of Asperity Heights in the Greenwood‐Tripp Contact Model of Two Rough Surfaces Revisited

Radosław Jedynak and Jacek Gilewicz

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Some examples of application of Padé approximant techniques to approximate the integrals in question and comparison with previous results, essentially the recent Panayi‐Schock and Green‐wood results, show the efficiency of this simple natural approximation.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/459280

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:459280

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:459280